# SDR YENA20130108003

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 33,998 hours, 11,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 830 SDQ-JFK, ON MAINTENANCE CHECK FOUND ROW EMERGENCY LIGHT ASSEMBLY MISSING AT ROW 7ABC.  INSTALLED MISSING LIGHT ASSEMBLY AT ROW 7 ABC.  OPS CHECK PER 33-51-00.
